# SDR MT92008F00000

- Difficulty date: February 22, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N370AE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC506
- Engine: Garrtt TPE331*
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 196002
- Part serial: 202
- Condition: Cracked
- Location: Rt Flap Sys
- Part time: 448 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC WAS ON A TRAINING FLIGHT IN THE LANDING PATTERN AT AROUND 2130 HOURS.  THE TRAINING OFFICER NOTICED THE HYD PRESSURE GOING BETWEEN 400 AND 1800 PSI.  HE SELECTED GEAR DOWN AND VERIFIED 3 GREENS BUT MINIMUM PRESSURE WAS LOW.  THE CREW SELECTED EMERGENCY GEAR EXTENSION AND USED THE HAND PUMP TO BOOST PRESSURE WAS LOW.  THE CREW SELECTED EMERGENCY GEAR EXTENSION AND USED THE HAND PUMP TO BOOST PRESSURE TO 1200 PSI, MIN PRESSURE.  AC THEN COMPLETED A ZERO FLAP LANDING AND RETURNED TO RAMP.  HYD PRESSURE NEVER WENT TO ZERO AND NO EMERGENCY WAS DECLARED.  MAINT FOUND A HYD LEAK AT THE CENTER SHAFT OF THE RT FLAP ACTUATOR.  AFTER REMOVAL FROM THE AC, IT WAS DISCOVERED THAT THE RT FLAP ACTUATOR HOUSING HAD A 2.5 INCH CRACK IN IT.  THIS IS AN ACTUATOR, IT WAS INSTALLED APRIL 25, 2007 AFTER IT UNDERWENT OVERHAUL BY MFG.  (K)
